I was fine. : This last past week has... - Anxiety and Depre...

Anxiety and Depression Support
35,451 members37,732 posts

I was fine.

Balloon5
Balloon5
13 Replies

This last past week has been so rough. Yesterday I was finally feeling myself and BOOM back to being anxious. I didn’t fall asleep until 4 in the morning and when I did it was because I took hydroxyzine I didn’t wake up until 2pm and I’m feeling really off and low. I feel as if a panic attack is about to occur and then it goes away. I’m extremely emotional, I’m trying so hard to be up and around so that my partner can feel ok but I’m not ok and I just wanna go away! I don’t wanna feel this anymore, I don’t wanna be around anyone. I’m on day 5 of Lexapro and I really don’t want to take it anymore I’m so scared it’s going to make things worse. I don’t know what to do

13 Replies
oldestnewest
MotherofDragons3

I took lexapro for a few days and felt the same way, so I freaked out & quit.. not helpful but you're not alone. I have off days and I shut down and snap too easily, I hope you feel better <3

1 like
Reply
sevreed

I know it’s hard but you have to give the Lexapro more time. At least a month. Hydroxyzine knocked you out that much? I have been taking it (25mg)about once a day for the past three months. It has made me a little tired sometimes but not put me out. My first psychiatrist had me on Ativan for a month and a half and now I feel I am still trying to get over having to take it some days.

1 like
Reply
Balloon5
Balloon5
in reply to sevreed

The Hydroxyzine I was prescribed is 50mg. I know it’s too soon for the Lexapro too take affect I just hate feeling this way

1 like
Reply
Agora1
Agora1
in reply to Balloon5

Hi Balloon5, I'm on 20 mg of Lexapro and for me it has been the best medication.

It allowed me to get off my benzos. It can take about 4-6 weeks to reach full

efficacy, a little longer if the dosage is increased during that time. The benefits

for me are amazing. No tiredness, clear headed, helps with anxiety as well as

depression. Good Luck. Give it a chance to work. Finding the right drug is about

trial and error along with finding the right dosage for you as well as the right time

of day to take it.

I take mine with lunch. Food can help it metabolize better. Wish you well :) xx

1 like
Reply
Balloon5
Balloon5
in reply to Agora1

I’m only taking 10mg of Lexapro, I guess I’m just being impatient. I hear really good things about Lexapro. I’m having a hard time accepting the fact that I might have to depend on medication for the rest of my life in order for me to feel better. I take the Lexapro at 11am I’m thinking about taking it a little earlier

1 like
Reply
Agora1
Agora1
in reply to Balloon5

The thing is not to go down the road with your thoughts.

We live in the present moment. Right now it's about getting

you to feel better. There is a time and a place for medication.

This is your time. It doesn't have to be an everlasting sentence.

Once your stress goes down, then your doctor can consider

lowering your dose or getting you off it.

Getting better and healing is about what we do today to achieve

that goal. :) xx

1 like
Reply
Balloon5
Balloon5
in reply to Agora1

Yes I’ll take it one day at a time, it’s wonderful humans like yourself that helps me focus on the now than worrying bout the past or the future. I need to find tools to help me gather myself

1 like
Reply
Agora1
Agora1
in reply to Balloon5

I have a never ending list of tools that I use for myself that I'd be happy

to share with you. You're on the right path now. Medication and therapy

can help you go forward but it's the tools and methods you find just for you

that will carry you all the way.

Calling it a night my friend. We'll talk again tomorrow.

Goodnight, tomorrow is a new and promising day. :) xx

1 like
Reply
Balloon5
Balloon5
in reply to Agora1

Goodnight thank you again 💚 sleep well 😴

1 like
Reply
sevreed

Try to find other things to focus on. Do you like to read? Music? Movies? Anything to get your mind off of the anxiety.

2 likes
Reply
Balloon5
Balloon5
in reply to sevreed

I try to read but I can’t focus, sometimes I can’t even listen to music I just wanna be in silence, I’ll try movies..

Reply
Mimimylon

Lexapro will not make things worse but maybe it will make you a bit even -keel to emotions. This is from someone who took Paxil, first to combat post partum depression which did not help at all. For the past 26 years I have been on Paxil, then Lexapro, and now Zoloft. I’m still searching for the right medication after 26 plus years...

Reply
crowningglory19

<3 I'm sorry, I do hope it gets better! It is very important to take care of your physical health too, so you are well to deal with the mental aspects in a better way. So, I do suggest you take a good multi vitamin to get your needs met, food just doesn't do it any more w the soil depletion. Also, getting away from grains can help a lot, and taking probiotics to heal your gut. There is much study about the gut health affecting the mind and mood. Grains are so full of gmo and pesticides they kill all the good gut bacteria. Even if you don't take a good multi, take magnesium malate and ginseng since they are great to calm the mind body and spirit and get rid of sticky negative thoughts that loop around. Getting outside at least 30 min. every day is important to get the vit D you need since it boosts mood too. Volunteering is great to help you as you heal others too. Also, there is usually a great team to find like minded friends there. <3

1 like
Reply

You may also like...